# SDR CA110425008

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8BK
- Aircraft time: 17,564 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Broken
- Part time: 17,780 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT CREW PRE-FLIGHT TEST IT WAS OBSERVED THAT CAPTAIN`S, NR 1 STICK SHAKER WAS NOT OPERATING.   MAINTENANCE TROUBLESHOOTING REVEALED A BROKEN WIRE IN WIRE BUNDLE REF W0145-0002-20 BROKEN AT GROUNDING TERMINAL GD41-DC.  BROKEN WIRE REPAIRED AND OPS CHECK STATIS.  NO FURTHER ISSUES.  WDM REF. 27-32-11, PAGE 4/SHEET 2. STICK SHAKER MOTOR ASSY, IPC REF. 27-32-31-01, ITEM 36.
